MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2, 3CG; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2, 3CG; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the wire connection for the 3cg was disconnected.No impact: patient was in a-fix so chest x-ray was needed anyway.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged 3cg tether is confirmed; however, the exact cause is unknown.One photograph of a 3cg tether pin and wire was returned for evaluation.An initial visual observation of the photograph showed the wire was pulled out of the tether pin crimp.The crimp could not be observed in the returned photograph.Some of the small wires on the end of the tether wire were observed to be shorter than the rest.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERPICC SOLO2, 3CG
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21955576
Report Number3006260740-2025-02795
Device Sequence Number9252467
Product Code LJS
UDI-Device Identifier00801741155093
UDI-Public(01)00801741155093(11)250205(17)260131(10)REKN0443
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberN/A
Device Catalogue Number1194108D4
Device Lot NumberREKN0443
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown